MathSciNet Relay Station
MathSciNet bibliographic data
MR1344848 (98a:17049) 17B69 (18D10 81R10 81T40)
Huang, Yi-Zhi; Lepowsky, James A theory of tensor products for module categories for a vertex operator algebra. III. J. Pure Appl. Algebra 100 (1995), no. 1-3, 141–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement